# SDR NOCA07407

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 033638500
- Part serial: C993900511
- Condition: Malfunctioned
- Location: Detection Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD DET FAN/AIR ON EICAS.  REPLACED FWD DET FAN PER MM 26-16-02.
